# SDR DHL2003742014

- Difficulty date: October 1, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935841
- Part serial: 91144H2450
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L5 WINDOW SHATTERED DURING FLIGHT. OUTER AND INNER PANE. ABNORMAL PROCEDURE PERFORMED. RII  REMOVED AND REPLACED L5 WINDOW IAW B727 M/M 56-11-41.
